MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 6; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 74022116
Health Effect - Clinical Code Erythema (1840)
Date of Event 05/02/2012
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Another event occuring at similar time for the same study subject was reported under 1020279-2017-00291.Another event occuring at the same time for the same study subject was reported under 1020279-2017-00292.
 
Event or Problem Description
It was reported through clinical study that the subject received medication in order to address right knee redness.Severity was deemed moderate, event end date was reported (b)(6) 2012 with outcome resolved and remedial therapy given was reported to be: levaquin 50mg daily x7 days and keflex 500mg q6 hr.(b)(6) onwards.
 
Additional Manufacturer Narrative
A reassessment done by the study investigator of the event reported through this report concluded that multiple previously reported events represent a single occurence of an event.For this reason we consider that event reported through this report represents a duplicate of the event reported through mdr 1020279-2017-00291.Mdr 1020279-2017-00291 file will be updated and our investigation will continue against this event only.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 6
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6533703
Report Number1020279-2017-00303
Device Sequence Number768000
Product Code JWH
UDI-Device Identifier00885556169964
UDI-Public00885556169964
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74022116
Initial Date Received by Manufacturer 03/31/2017
Supplement Date Received by Manufacturer08/01/2017
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date08/31/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
JOURNEY TIBIA BASE NP RT SZ 5, 74022215 / UNK LOT; JRNY BCS PAT RESRF RD38MM STD, 74024838 / UNK LOT; JRNYIIBCS XLPE ART ISRT SZ5-6RT10MM,74027252/UNK
Outcome Attributed to Adverse Event Other;
Patient Age78 YR
Patient Weight106